# SDR CALA2015080700651

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 45,826 hours, 14,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325229
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE, SCRATCH AT RT SIDE STATION 500 D.  TOMC CHANGED BACK TO 0275.  TOMC CORRECTED ACFT NR TO REFLECT 0411.  REMOVED DAMAGED AREA & INSTALLED INTERIM REPAIR IAW ECRA 5331-02041.  DIP INITIATED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 05 AUG 16.  PLANNING TO CONTACT ENGINEERING AFTER 05 JUN 16, BUT BEFORE 05 JUL 16 FOR PERMANENT REPAIR.
